As an Amazon Associate I earn from qualifying purchases.
Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

Use as a fever reducer and to relieve minor aches and pains including headache, minor pain of arthritis, menstrual and premenstrual cramps, backache, toothache, and pain caused by the common cold.24-count tylenol extra strength rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

This aspirin-free arthritis pain relief, joint pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open.

The package features a child-resistant cap. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.
Acetaminophen pain relief: Aspirin and caffeine free. Effective: this product temporarily relieves minor aches and pains due to headache, backache, minor pain of arthritis, the common cold, muscular aches, toothache and premenstrual and menstrual cramps. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen.


Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. This aspirin-free arthritis pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing. Extra strength: compare rite aid’s extra strength acetaminophen to the active ingredient in top brands with active ingredient Acetaminophen 500 mg.
No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, fever reducing acetaminophen without any aspirin. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief.



Extra strength rapid release pain reliver: our extra strength Acetaminophen 500mg is perfect for helping to temporarily reduce fever and pain caused by common cold, toothache, muscular aches, minor pain of arthritis, headache, backache, and premenstrual and menstrual cramps.1
Safrel acetaminophen caplets are gluten free and caffeine free for use as an adult or children 12 years and over. Easy to swallow: safrel rapid release acetaminophen 500mg Caplets comes as coated caplets to mask the taste and making it easier to swallow. Our active ingredient has acetaminophen 500mg which compares to the active ingredient in Extra Strength Tylenol Rapid Release Gels.

Amazon basic care extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, 500 mg, minor pain of arthritis, Acetaminophen Caplets, headache, backache, muscular aches, toothache, and premenstrual and menstrual cramps also temporarily reduces fever.
1. Tylenol
#ad
Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct
#adTylenol #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
More information #ad
100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.02 Inches |
Length | 1.98 Inches |
Weight | 0.2 Pounds |
Width | 3.87 Inches |
Part Number | JO48810 |
Model | JO48810 |
More information #ad
2. Tylenol
#ad
24 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever Relief
#adTylenol #ad - Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life.Use as a fever reducer and to relieve minor aches and pains including headache, minor pain of arthritis, menstrual and premenstrual cramps, backache, toothache, and pain caused by the common cold.24-count tylenol extra strength rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
More information #ad
With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.51 Inches |
Length | 1.47 Inches |
Weight | 0.07 Pounds |
Width | 2.71 Inches |
Part Number | JO48824 |
Model | JO48824 |
More information #ad
3. Rite Aid
#ad
Rapid Release Gelcaps, 225 Count | Pain Reliever, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief
#adRite Aid #ad - Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. No aspirin: each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.This aspirin-free arthritis pain relief, joint pain relief, back pain relief, and muscle pain relief medicine is formulated for easy swallowing. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
More information #ad
Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Weight | 0.03 Pounds |
Part Number | 011822505994 |
More information #ad
4. Amazon Basic Care
#ad
Extra Strength Pain Reliever and Fever Reducer, Amazon Basic Care Rapid Release Pain Relief, 400 Count, Acetaminophen Caplets 500 mg
#adAmazon Basic Care #ad - For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.The package features a child-resistant cap. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.
More information #ad
Also temporarily reduces fever. This product is a gluten free pain reliever and fever reducer. Compare to tylenol Extra Strength Rapid Release Gels active ingredient. Acetaminophen pain relief: Aspirin and caffeine free. Effective: this product temporarily relieves minor aches and pains due to headache, backache, minor pain of arthritis, the common cold, muscular aches, toothache and premenstrual and menstrual cramps. Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5.3 Inches |
Length | 2.88 Inches |
Weight | 0.7 Pounds |
Width | 2.88 Inches |
More information #ad
5. Tylenol
#ad
100 Count Bottles Pack of 2, Tylenol Extra Strength Rapid Release Gelcaps
#adTylenol #ad - Temporarily relieves minor aches and pains due to: headache, the common cold, menstrual cramps, arthritis, muscular aches, backache, toothache. Temporarily reduces fever. Contains Acetaminophen.More information #ad
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.23 Pounds |
Width | 5 Inches |
More information #ad
6. Rite Aid
#ad
150 Count | Pain Reliever, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rapid Release Gelcaps
#adRite Aid #ad - Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open. This aspirin-free arthritis pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing. Extra strength: compare rite aid’s extra strength acetaminophen to the active ingredient in top brands with active ingredient Acetaminophen 500 mg.
More information #ad
Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. No aspirin: each gelcap contains 500 mg of pain relieving, back pain relief, fever reducing acetaminophen without any aspirin. Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 011822511322 |
More information #ad
7. Tylenol
#ad
Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer, 100 Count
#adTylenol #ad - This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.More information #ad
Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2 Inches |
Length | 3.8 Inches |
Weight | 0.03 Pounds |
Width | 2 Inches |
Part Number | 340200 |
Model | 340200 |
More information #ad
8. Tylenol
#ad
Tylenol Extra Strength Rapid Release Gels 500 mg, Value Size 2 Pack 290 Count Each
#adTylenol #ad - Temporary fever relief. 500mg acetaminophen in every gelcap. Relieves minor aches and pains. Pack of 2.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
More information #ad
9. Safrel
#ad
Safrel Acetaminophen Rapid Release Extra Strength Caplets 500 mg, Pain Reliever and Fever Reducer, Red, 400 Count | Made in USA
#adSafrel #ad - Value pack savings: did you know, with safrel no-pain acetaminophen 500 mg Caplets comes in 400 count value pack and can save you significant amount of money with the same active ingredient as Tylenol Rapid Release Gels. Active ingridient: safrel no-pain extra strength acetaminophen 500 mg Strength, is the popular medicine choice that helps either as a pain reliever or fever reducer.Extra strength rapid release pain reliver: our extra strength Acetaminophen 500mg is perfect for helping to temporarily reduce fever and pain caused by common cold, toothache, muscular aches, minor pain of arthritis, headache, backache, and premenstrual and menstrual cramps.1
More information #ad
100% satisfaction guarantee: click buy Now and get this Extra Strength Acetaminophen 500mg formula to enjoy your day free from fever and without pain. Safrel acetaminophen caplets are gluten free and caffeine free for use as an adult or children 12 years and over. Easy to swallow: safrel rapid release acetaminophen 500mg Caplets comes as coated caplets to mask the taste and making it easier to swallow. Our active ingredient has acetaminophen 500mg which compares to the active ingredient in Extra Strength Tylenol Rapid Release Gels.
Brand | Safrel #ad |
Manufacturer | Safrel Pharmaceuticals #ad |
Height | 4 Inches |
Length | 3 Inches |
Width | 3 Inches |
Part Number | 078-04 |
More information #ad
10. Amazon Basic Care
#ad
500 Count Pack of 1, Acetaminophen Caplets, 500 mg, Amazon Basic Care Extra Strength Pain Relief
#adAmazon Basic Care #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.Amazon basic care extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, 500 mg, minor pain of arthritis, Acetaminophen Caplets, headache, backache, muscular aches, toothache, and premenstrual and menstrual cramps also temporarily reduces fever.
More information #ad
Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.Brand | Amazon Basic Care #ad |
Manufacturer | PERRIGO COMPANY #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Weight | 0.7 Pounds |
Width | 3.06 Inches |
Part Number | SB-123 |
More information #ad